Journal of Nonlinear Mathematical Physics

Volume 5, Issue 1, February 1998, Pages 41 - 53

Progressive Internal Gravity Waves With Bounded Upper Surface Climbing a Triangular Obstacle

Authors
Mina B. ABD-EL-MALEK, Malak N. MAKAR
Corresponding Author
Mina B. ABD-EL-MALEK
Received 10 January 1997, Accepted 10 July 1997, Available Online 1 February 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.1.5How to use a DOI?
Abstract
In this paper we discuss a theoretical model for the interfacial profiles of progressive non-linear waves which result from introducing a triangular obstacle, of finite height, attached to the bottom below the flow of a stratified, ideal, two layer fluid, bounded from above by a rigid boundary. The derived equations are solved by using a nonlinear perturbation method. The dependence of the interfacial profile on the triangular obstacle size, as well as its dependence on some flow parameters, such as the ratios of depths and densities of the two fluids, have been studied.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 1
Pages
41 - 53
Publication Date
1998/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.1.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mina B. ABD-EL-MALEK
AU  - Malak N. MAKAR
PY  - 1998
DA  - 1998/02
TI  - Progressive Internal Gravity Waves With Bounded Upper Surface Climbing a Triangular Obstacle
JO  - Journal of Nonlinear Mathematical Physics
SP  - 41
EP  - 53
VL  - 5
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.1.5
DO  - https://doi.org/10.2991/jnmp.1998.5.1.5
ID  - ABD-EL-MALEK1998
ER  -